# SDR 9JLA2018021913568

- Difficulty date: August 9, 2017
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N610CG
- Make and model: Cessna 750
- Aircraft serial: 7500128
- Aircraft time: 4,844 hours, 4,317 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10135611
- Part serial: 2014100038
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT THE CREW REPORTED THAT THE CABIN COOLING PAC BEGAN TO BLOW SMOKE AND EXPELLING HOT AIR. THE CREW DEACTIVATED THE CABIN PAC AND THE SMOKE AND HOT AIR SUBSIDED. TROUBLESHOOTING DETERMINED THAT THE AFT ACM WAS DEFECTIVE AND WAS REPLACED WITH AN OVERHAULED UNIT. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
